# SDR DL75K050573

- Difficulty date: September 29, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 53,190 hours, 24,669 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175N20012
- Condition: Punctured
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE OCCURRED TO VERTICAL STABILIZER, FWD TORQUE BOX, RIGHT, LOWER SKIN, JUST FWD OF THE STAB FRONT SPAR.  DAMAGE CONSISTS OF PUNCTURE TO THE OUTER SKIN, CORE, AND INNER SKIN.  REPAIRED PER DELTA ERA 450853-14.
